# SDR CALA2021070501018

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 104,467 hours, 10,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 256585
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FND DOOR I/H 4 EMERGENCY BATTERY LOW CAPACITY REF HAECO NON-ROUTINE NO.9444313 ORIGINATED BY EMP V903685 SPEC NO. B777-33-3-7031. PERFORMED BY EMP V903685, REPLACED DOOR L/H 4 EMERGENCY BATTERY AND PERFORM BATTERY PACK TEST FOUND ''NORMAL'' AS PER AMM 33-51-06 -960-802 REV.92. IDT BY TA408.
